Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2017: 0.28
SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443
Mathematical Citation Quotient (MCQ) 2017: 0.12
ICV 2017: 121.78



Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 4, Issue 4

Issues

A PROOF OF SOME THEOREM ON THE C-FUNCTIONS OF ONE VARIABLE WHICH ARE NOT ANALYTIC

Pawel Walczak
Published Online: 2017-12-19 | DOI: https://doi.org/10.1515/dema-1972-0403

About the article

Published Online: 2017-12-19

Published in Print: 1972-10-01


Citation Information: Demonstratio Mathematica, Volume 4, Issue 4, Pages 209–214, ISSN (Online) 2391-4661, DOI: https://doi.org/10.1515/dema-1972-0403.

Export Citation

© by Pawel Walczak.Get Permission

Comments (0)

Please log in or register to comment.
Log in